# SDR SCNA95209

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: AEA00243
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CORROSION WAS FOUND ON THE VERTICAL STIFFENER ATTACHED TO THE FORWARD SIDE OF THE STATION 1521 BULKHEAD AT APPROXIMATELY BS 78.  THE VERTICAL STIFFENER WAS REPAIRED IAW SUN COUNTRY ENGINEERING ORDER 53-5154-1.
